# SDR RAIA00806004

- Difficulty date: June 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 3501 - IND - ABORTED TAKEOFF - NR 2 T/R DISAGREE EICAS MESSAGE.  MAINTENANCE DEFERRED NR 2 TR PER MEL.  (S)
